# SDR AWXA0002029

- Difficulty date: July 8, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581099
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 312 FLOORBEAM HAS NON SRM REPAIR.  REPAIRED PER SRM 53-10-51.
